Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites
Weighted lp estimates for the ∂-equation on convex domains of finite type
Ahn, Heungju

Data: 2004
Resum: We prove non-isotropic Lp (1 ≤ p ≤ ∞) estimates with weights for solutions of the Cauchy-Riemann equation on bounded convex domains of finite type in C n using the integral kernel method. We also give an example which guarantees the optimum of the estimates.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Matèria: Cauchy-Riemann equation ; Lp estimates ; Convex domain ; Finite type
Publicat a: Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 139-157, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/38093
DOI: 10.5565/PUBLMAT_48104_07


20 p, 182.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir